ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
206680490 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of male end of new filters being used braking off in the female end of the cap could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
Event or Problem Description
The patient was being de-accessed for seven-day port re-access.Removed line from cap.Male end of new filters being used broke off in the female end of the cap.The cap had to be switched before de-access could occur.The issue could lead to unnecessary cap changes due to faulty filters.Extension with filter item broke apart.The patient involved was a 14-year-old female.The event occurred at the hospital.There was patient involvement but no patient harm.